I just inserted the monistat 1 treatment and my vagina got really itchy. Is that normal?
Yes. Give the medicine time to do its job. Yeast infections are very uncomfortable and the itching is the worst part of that. You are using the best medicine for the job and it works I have never had it fail. Be patient and let it work. Read the instructions if you are worried about it. A little burning and a lot of itching is normal. Anything truly painful should never actually occur, if it did, a quick call to a nurse line is in order. Don't worry. I know it is really irritating but you should be fine in a few hours.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jan 2015 • 1 answer
Posted 7 Oct 2015 • 1 answer
Posted 29 Jun 2016 • 1 answer
Posted 17 Feb 2017 • 0 answers
Vaginal Yeast Infection - I'm on my second day of Monistat 7, I was prescribed antibiotics for a UTI
Posted 16 May 2017 • 2 answers